A study for obtaining more solitary pattern solutions of fifth-order KdV-like equations

INC, M. and EVANS, D.J., 2004. A study for obtaining more solitary pattern solutions of fifth-order KdV-like equations. International Journal of Computer Mathematics, 81 (4), pp. 473-482. ISSN 0020-7160

Full text not available from this repository.
Item Type: Journal article
Publication Title: International Journal of Computer Mathematics
Creators: Inc, M. and Evans, D.J.
Publisher: Taylor & Francis Ltd.
Place of Publication: Abingdon, Oxon
Date: 2004
Volume: 81
Number: 4
ISSN: 0020-7160
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:42
Last Modified: 09 Oct 2015 10:42
URI: http://irep.ntu.ac.uk/id/eprint/16919

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year